# SDR EE4Y2019032108476

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME WITH CORROSION AT BS 807 BETWEEN STR-25L AND 27R. THE MENTIONED FRAME WAS REPAIRED AS PER SRM 53-00-07 FIG. 202 REPAIR 17 DETAIL V.
